On prime Gamma-near-rings with derivations
Commun. Korean Math. Soc. 2004 Vol. 19, No. 3, 427-433
Printed September 1, 2004
Mustafa Ucckun, Mehmet Al.i Ozturk, Young Bae Jun
Inonu University, Cumhuriyet University, Gyeongsang National University
Abstract : Conditions for a $\Gamma$-near-ring to be commutative are investigated.
Keywords : commutative $\Gamma$-near-ring, $\Gamma$-derivation, left (right) invariant subset, (prime) $\Gamma$-near-ring
MSC numbers : 16Y30, 16W25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd